# SDR 20001016SH017

- Difficulty date: September 11, 2000
- Submitted: October 16, 2000
- Operation: General aviation
- Aircraft: N3237U
- Make and model: Cessna 421C
- Aircraft serial: 421C0112
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 51116052
- Condition: Cracked
- Location: Emergency Exit
- Part time: 4,520 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING PRESSURIZATION SEAL ON EMERGENCY EXIT, UPHOLSTERY WAS REMOVED.  FOUND OUTER WINDOW BROKEN BETWEEN FASTENER HOLES.  PIECES WERE GLUED IN WITH RTV.  CAUSE OF FAILURE BELIEVED TO BE IMPROPER INSTALLATION.  NEW WINDOW INSTALLED ALONG WITH METAL RETAINER RING REQUIRED BY CESSNA SB MEB 87-4.   (X)
